# SDR FDEA201108283536

- Difficulty date: August 28, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65583873
- Condition: Corroded
- Location: Bs 950-950a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 30 IS CORRODED BETWEEN BS 950- 950A.  CUT OUT DAMAGED AREA OF STRINGER SECTION.  FABRICATED REPAIR, LOCATED AND DRILLED, TREATED AND PRIMED.  INSTALLED REPAIR IAW EA 7-5310-152442.
